Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jul 17, 2017, 11:21 AM EDT for Herkimer County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2017, 11:21 AM EDT (15:21 UTC)
- Expired
- Jul 17, 2017, 12:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Albany, NY
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 62 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 3.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
763 WWUS81 KALY 171521 SPSALY Special Weather Statement National Weather Service Albany NY 1121 AM EDT MON JUL 17 2017 NYZ032-171600- Northern Herkimer- 1121 AM EDT MON JUL 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY... At 1120 AM EDT, a strong thunderstorm was located near Forestport, or 11 miles east of Boonville, moving northeast at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. This storm will be near... McKeever around 1135 AM EDT. Nicks Lake Campground around 1150 AM EDT. Old Forge around 1155 AM EDT. Alger Island Public Campground and Eagle Bay around 1200 PM EDT. Other locations impacted by this storm include Atwell, Wolf Lake Landing, Minnehaha, Thendara, Mountain Lodge, North Wilmurt and First Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4383 7482 4356 7479 4340 7508 4366 7512 TIME...MOT...LOC 1520Z 229DEG 25KT 4348 7511 $$ DBT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 10:17 AM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 17, 10:17 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Albany NY 1017 AM EDT Mon Jul 17 2017 .SYNOPSIS... A slow moving upper level trough and weak frontal boundary will bring showers and thunderstorms with potential gusty winds, hail and locally heavy rainfall to the region today and Tuesday. High pressure builds into the area on Wednesday. However, the threat for heavy rainfall and thunderstorms returns on Thursday. && .NEAR TERM /THROUGH TONIGHT/... Some showers and storms just scraping parts of the western Mohawk Valley and southern Adirondacks. Area 12Z soundings show considerable instability across our region and an EML seen here in eastern NY. Some ACCAS seen in the sky earlier this morning also hinting at the midlevel instability over our region. Some enhanced wind signatures seen in some of the storms north and west this morning. One of the stronger storms tracked over the Croghan NY Mesonet site but peak winds were rather weak. Storms will develop and strengthen through the afternoon and we will keep an eye for severe weather and local flash flood potential. We plan a special sounding here at KALB for sometime between 16Z-18Z. Outside of the showers and storms, lots of sun, increasing heat and humidity with light winds. Just some minor adjustments to the forecast through this afternoon based on current event and trends. Highs in the 80s but a few upper 70s higher terrain. A few more details described in the previous discussion below... Today looks quite active as the entire forecast area is now in a slight risk for severe weather, with most of the area in a slight risk for excessive rainfall. A upper level trof will slowly build east and through our region today into Tuesday. A zone of enhanced instability with CAPES potentially exceeding 2K J/kg is expected to cross through our region this afternoon. Relatively cool 500 mb temperatures (-10 to -15 C)will overspread much of the region during the afternoon which should aid destabilization, as well as increase mid-level lapse rates. Not only will the low level thermal and moisture profiles support surface based instability but midlevel lapse rates approach 7C/km over quite a bit of our region as well. Low level flow and fairly unidirectional, deep shear are both weak. The primary forcing mechanism for convection looks to be the upper level energy/trof as there isn't a discernible surface boundary. However, terrain and any lake breeze boundaries could serve as a focus for convection. Any convection that forms will certainly have the instability to work with to potentially become severe and with the weak steering flow, some potential for training cells and localized flash flooding. Given current FFG values (2-3" in 3-hours) decided to forgo a flash flood watch at this time. This will have to be monitored throughout the morning as the convective environment develops. Mesoscale models are in somewhat of a consensus that the strongest convection reaches as far east as the Capital District and Lake George region before weakening as it approaches southern VT, the Berkshires, Mid Hudson Valley and NW CT. Lingering convection this evening will decrease in coverage through the night. Lingering low level moisture will support intervals of clouds along with some patchy fog. The zone of steep midlevel lapse rates is expected to exit east of our region through tonight as well. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... The weak low level boundary or surface trough that supports development of new convection Tuesday, should support less widespread convection and not as strong. The diffuse convergence zone will be a little farther south and east where old convective outflows will exist. So, the better chances for storms Tuesday will be near, south and east of the Capital District, through the Mid Hudson Valley, Berkshires and NW CT. Storms could still be strong with CAPEs at or above 1000 J/kg but without the steep midlevel lapse rates and unknown extent of clouds and convective debris to potentially limit heating Tuesday, not as confident for widespread severe weather or flash flood potential. Highs Tuesday in the 80s but upper 70s northern areas. Upper energy and deeper moisture exit Tuesday night and Wednesday as surface high pressure builds into the region. Still, some isolated to scattered showers and storms possible south and east of Albany on Wednesday where the weak low level boundary washes out. Highs Wednesday in the mid to upper 80s but around 80 higher terrain. && .LONG TERM /THURSDAY THROUGH SUNDAY/... The extended opens with a cold front and short-wave trough in west to northwest mid and upper level flow approaching the region. The cold front will focus some scattered showers and thunderstorms. The instability does not look overly abundant on the the latest GFS with low to moderate amounts of SBCAPE in the 500-1000 J/kg range. PWATS increase to 1.25-1.75" from the Mohawk Valley/Capital Region and southern VT south and east. Some locally heavy rainfall will be possible with any thunderstorms once again. It will be warm and humid ahead of the front with sfc dewpts generally in the 60s. Highs will be in the mid 80s to close to 90F in the valley locations with 70s to lower 80s over the hills and mountains. Thu night into Fri...The cold front moves south of the region with a secondary cold front and the upper trough axis moving through according to the latest GFS/ECMWF/Canadian GGEM in the evening with perhaps a few showers over the higher terrain lingering into Friday morning. High pressure builds in from south-central Ontario. Decent cold advection occurs in the wake of the secondary cold front with H850 temps falling to +10C to +14C from northwest to southeast across the region. After lows in the upper 50s to mid 60s, highs will be near normal with lower to mid 80s in the valley locales, and upper 60s to upper 70s over the mtns. Fri night into Saturday...High pressure ridges in from the southeastern Canada with fair and dry weather expected. The mid level flow becomes zonal with the next wave setting up to approach from the upper Midwest and Great Lakes Region to close the weekend. Humidity levels will be comfortable to open the weekend with sfc dewpts in the upper 40s to upper 50s. Lows Fri night will be in the 50s to around 60F with highs seasonable for late July with 70s to lower 80s. Sat night into Sunday...Warm advection increases ahead of the warm front to the sfc cyclone approaching from the central and eastern Great Lakes Region. Showers begin to move in late Saturday night/Sunday morning. Some elevated instability coupled with decent moisture advection will keep the threat of showers with a chance of thunderstorms into the afternoon. Temps will continue to be near normal. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... An upper level low will impact eastern NY and western New England today into tonight with showers and thunderstorms. The coverage of showers and thunderstorms will increase ahead of a short-wave trough associated with the upper low in the mid afternoon into the early evening hours. VFR conditions will return this morning after the patch fog burns off at KGFL/KPSF with some mid and high clouds increasing at all the sites. Showers and thunderstorms will approach KGFL/KALB around 19Z and VCSH/VCTS groups were used. PROB30 groups were used to bring in the scattered thunderstorms in the afternoon 21Z to 00Z/TUE at KGFL, 21Z-03Z/TUE at KALB,KPSF and KPOU. Likely TEMPO groups will be used in the next TAF cycle to better address thunderstorm threats and time frames between 18Z and 03Z/TUE. Some locally heavy downpours and small hail will be possible. Expect MVFR conditions in the showers and thunderstorms and some reductions to IFR/LIFR briefly. The scattered thunderstorms may linger south and east of KALB into this evening, but have have kept as a VCSH groups for now, as the instability will be diminishing with the loss of the diurnal heating. IFR/MVFR patchy fog and possibly stratus may form tonight in the humid air mass. Have placed MVFR conditions at KALB/KPOU after 06Z/TUE, and IFR VSBYS/CIGS at KGFL/KPSF. The winds will be light to calm this morning, and then be from the south at 4-7 kt late this morning into the afternoon before becoming light and variable at 4 kt or less tonight. Stronger winds will be possible with thunderstorms and may vary in direction. Outlook... Monday Night: Moderate Operational Impact. Scattered SHRA...TSRA. Tuesday: Moderate Operational Impact. Scattered SHRA...TSRA. Tuesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Low Operational Impact. Slight Chance of SHRA. && .FIRE WEATHER... A few thunderstorms will impact locations from the Capital Region north and west this morning, as a weak disturbance moves through. The threat for showers and some thunderstorms with potential gusty winds, hail and locally heavy rainfall increases this afternoon and Tuesday due to an upper level low and a weak frontal boundary impacting the region. An increase in humidity with showers and thunderstorms are likely today, with minimum RH values expected to be 60 to 75 percent. Continued heat and humidity with chances for showers and thunderstorms are expected Tuesday with minimum RH values again 60 to 75 percent. RH values will be 80 to 100 percent both Monday and Tuesday nights. The winds will shift to the south today at 5 to 15 mph and continue through Tuesday. A widespread wetting rainfall is likely today into Tuesday. && .HYDROLOGY... Widespread hydrological problems are not expected on the main stem rivers the next several days, but localized poor drainage and urban flooding and even isolated flash flooding will be possible today into Tuesday. Today into Tuesday will feature several chances for showers and thunderstorms ahead of a cold front and an upper level low. Some locally heavy rainfall is possible today into Tuesday in the more humid air mass. Some of the thunderstorms may move slowly or train over the same areas with intense rainfall rates especially this afternoon into Tuesday. Ponding of water on roadways and poor drainage flooding of low lying areas will be possible. Despite high 3-hr zonal flash flood guidance values of 2.1 to about 3 inches over the HSA, there is a threat of isolated flash flooding. The latest MMEFS guidance has no main stem river flooding forecasted in the ALY HSA. Dry weather may briefly return for the mid-week. Another bout of wet weather with additional showers and thunderstorms is possible Thursday into Friday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...NAS NEAR TERM...NAS/JVM SHORT TERM...NAS/JVM LONG TERM...ELH/Wasula AVIATION...Wasula FIRE WEATHER...NAS/JVM HYDROLOGY...NAS/JVM
Hazardous weather outlook, Jul 17, 4:15 AM EDT, 7 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 415 AM EDT Mon Jul 17 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-180815- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 415 AM EDT Mon Jul 17 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Today and Tonight. There is a chance of thunderstorms today into tonight. There is a Slight Risk some of the thunderstorms could become severe with damaging winds and large hail one inch in diameter or greater, as the main threats. Locally heavy rainfall may also accompany the thunderstorms, which could produce ponding of water on roadways and poor drainage flooding of low lying and urban areas. Isolated flash flooding is also possible, if thunderstorms repeatedly move over the same areas this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is also a chance of thunderstorms Tuesday, Thursday, and again on Sunday mainly in the afternoon into the early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today.
In the hours before
Special weather statement, Jul 17, 5:56 AM EDT, 5 hours 25 minutes before
Special Weather Statement National Weather Service Albany NY 556 AM EDT MON JUL 17 2017 NYZ032-033-171045- Northern Herkimer-Hamilton- 556 AM EDT MON JUL 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND CENTRAL HERKIMER COUNTIES... At 556 AM EDT, a strong thunderstorm was located near Forestport, or near Boonville, moving northeast at 40 mph. Winds of around 40 mph and pea size hail are possible with this storm. This storm will be near... McKeever around 610 AM EDT. Old Forge and Nicks Lake Campground around 620 AM EDT. Limekiln Lake Campground and Alger Island Public Campground around 630 AM EDT. Inlet and Eagle Bay around 635 AM EDT. Eighth Lake Campground around 640 AM EDT. Raquette Lake, Brown Tract Pond Campground and Golden Beach Campground around 645 AM EDT. Other locations impacted by this storm include Hasbroucks, Russian Lake, Atwell, Minnehaha, Thendara, Carter Station, Quaker Beach, First Lake, Sagamore and Wolf Lake Landing. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4393 7468 4370 7448 4344 7509 4371 7512 TIME...MOT...LOC 0956Z 236DEG 35KT 4353 7521 Wasula
Special weather statement, Jul 17, 6:32 AM EDT, 4 hours 49 minutes before
Special Weather Statement National Weather Service Albany NY 632 AM EDT MON JUL 17 2017 NYZ032-033-171115- Northern Herkimer-Hamilton- 632 AM EDT MON JUL 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTHERN HERKIMER COUNTIES... At 632 AM EDT, a strong thunderstorm was located over McKeever, or 8 miles southwest of Old Forge, moving northeast at 40 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. This storm will be near... Nicks Lake Campground around 640 AM EDT. Old Forge around 645 AM EDT. Alger Island Public Campground around 650 AM EDT. Inlet, Eagle Bay, Limekiln Lake Campground and Big Moose around 655 AM EDT. Brown Tract Pond Campground and Eighth Lake Campground around 705 AM EDT. Raquette Lake around 710 AM EDT. Golden Beach Campground and Forked Lake Public Campground around 715 AM EDT. Other locations impacted by this storm include Hasbroucks, Russian Lake, Eagle Nest, Minnehaha, Thendara, Carter Station, Quaker Beach, First Lake, Sagamore and Wolf Lake Landing. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4402 7457 4380 7436 4350 7509 4372 7512 TIME...MOT...LOC 1032Z 236DEG 35KT 4362 7508 Wasula
Special weather statement, Jul 17, 7:37 AM EDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Albany NY
737 AM EDT MON JUL 17 2017
NYZ032-033-171215-
Northern Herkimer-Hamilton-
737 AM EDT MON JUL 17 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HAMILTON
AND NORTHEASTERN HERKIMER COUNTIES...
At 736 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Cranberry Lake to 9 miles southeast of
Wanakena to 9 miles south of Limekiln Lake Campground to 9 miles
northeast of Ohio. Movement was northeast at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with these
storms.
These storms will be near...
Limekiln Lake Campground around 750 AM EDT.
Eighth Lake Campground around 800 AM EDT.
Raquette Lake and Brown Tract Pond Campground around 805 AM EDT.
Golden Beach Campground around 810 AM EDT.
Blue Mountain Lake, Forked Lake Public Campground and Lake Durant
Campground around 815 AM EDT.
Other locations impacted by these storms include Hasbroucks,
Nehasane, Russian Lake, Eagle Nest, Quaker Beach, Catlin Lake,
Deerland, Herkimer Landing, Caswell Lake and Sabattis.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4397 7425 4392 7434 4390 7431 4373 7447
4335 7497 4354 7479 4407 7487 4412 7428
TIME...MOT...LOC 1136Z 216DEG 30KT 4422 7486 4401 7483 4358 7477 4345
7489
TAWSpecial weather statement, Jul 17, 9:52 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Albany NY
952 AM EDT MON JUL 17 2017
NYZ032-171430-
Northern Herkimer-
952 AM EDT MON JUL 17 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HERKIMER COUNTY...
At 952 AM EDT, a strong thunderstorm was located 9 miles southeast of
Indian River, or 17 miles northwest of Old Forge, moving northeast at
30 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
this storm will remain over mainly rural areas of northern Northern
Herkimer County, including the following locations: Moshier Falls and
Lyon Lake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4405 7506 4407 7486 4395 7484 4381 7514
4406 7517 4408 7513
TIME...MOT...LOC 1352Z 231DEG 27KT 4391 7519
DBTSpecial weather statement, Jul 17, 11:21 AM EDT, 0 minutes before
Special Weather Statement National Weather Service Albany NY 1121 AM EDT MON JUL 17 2017 NYZ032-171600- Northern Herkimer- 1121 AM EDT MON JUL 17 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HERKIMER COUNTY... At 1120 AM EDT, a strong thunderstorm was located near Forestport, or 11 miles east of Boonville, moving northeast at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. This storm will be near... McKeever around 1135 AM EDT. Nicks Lake Campground around 1150 AM EDT. Old Forge around 1155 AM EDT. Alger Island Public Campground and Eagle Bay around 1200 PM EDT. Other locations impacted by this storm include Atwell, Wolf Lake Landing, Minnehaha, Thendara, Mountain Lodge, North Wilmurt and First Lake. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4383 7482 4356 7479 4340 7508 4366 7512 TIME...MOT...LOC 1520Z 229DEG 25KT 4348 7511 DBT
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 5:56 AM EDT | Special Weather Statement | ALY | Herkimer | 49 min |
| Jul 17, 6:32 AM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| Jul 17, 6:33 AM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jul 17, 7:37 AM EDT | Special Weather Statement | ALY | Hamilton | 38 min |
| Jul 17, 9:52 AM EDT | Special Weather Statement | ALY | Lewis | 38 min |
| Jul 17, 11:59 AM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 12:04 PM EDT | Special Weather Statement | ALY | Herkimer | 56 min |
| Jul 17, 12:29 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 61 min |
| Jul 17, 12:42 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 63 min |
| Jul 17, 1:25 PM EDT | Special Weather Statement | ALY | Oneida | 35 min |
| Jul 17, 1:30 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 1:31 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Warren | 59 min |
| Jul 17, 1:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 66 min |
| Jul 17, 2:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 62 min |
| Jul 17, 2:41 PM EDT | Special Weather Statement | ALY | Warren | 64 min |
| Jul 17, 2:56 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton | 3 hr |
| Jul 17, 3:14 PM EDT | Special Weather Statement | ALY | Saratoga | 61 min |
| Jul 17, 3:42 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jul 17, 3:44 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 61 min |
| Jul 17, 3:47 PM EDT | Areal Flood Warning | ALY | Fulton | 3 hr |
| Jul 17, 3:53 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 25 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | ALY | Saratoga | 56 min |
| Jul 17, 4:30 PM EDT | Areal Flood Advisory | ALY | Saratoga, Schenectady | 2 hr |
| Jul 17, 4:30 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 45 min |
| Jul 17, 4:47 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 58 min |
| Jul 17, 5:46 PM EDT | Special Weather Statement | ALY | Saratoga, Schenectady | 44 min |
| Jul 17, 5:50 PM EDT | Flash Flood Warning | ALY | Saratoga, Schenectady | 5 hr |
| Jul 17, 6:31 PM EDT | Special Weather Statement | ALY | Schoharie | 59 min |
| Jul 17, 6:52 PM EDT | Special Weather Statement | ALY | Rensselaer | 38 min |
| Jul 17, 7:26 PM EDT | Special Weather Statement | ALY | Albany, Schenectady | 49 min |
| Jul 17, 7:59 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
| Jul 17, 6:24 PM EDT | Special Weather Statement | ALY | Windham | 36 min |
| Jul 17, 6:48 PM EDT | Special Weather Statement | ALY | Windham | 42 min |
| Jul 17, 7:17 PM EDT | Severe Thunderstorm Warning | ALY | Windham | 43 min |
| Jul 17, 7:32 PM EDT | Special Weather Statement | ALY | Bennington | 43 min |
| Jul 17, 7:38 PM EDT | Flash Flood Warning | ALY | Bennington, Windham | 3 hr |
| Jul 17, 7:45 PM EDT | Flash Flood Warning | ALY | Berkshire | 3 hr |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.